# SDR 2001FA0000320

- Difficulty date: August 20, 2001
- Submitted: September 20, 2001
- Operation: General aviation
- Aircraft: N900MS
- Make and model: Cessna 425
- Aircraft serial: 4250079
- Engine: Pwa PT6*
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 510010951
- Condition: Deteriorated
- Location: Oxygen System
- Part time: 5,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL WAS REMOVED TO INSTALL RADIO EQUIPMENT.  THE VERTICAL DUCT FOR AIR TO OVERHEAD WEMAC SHOWED DEFINITE SIGNS OF BURNING AND SEVERE DETERIORATION.  UPON FURTHER EXAMINATION, THE OXYGEN LINE CROSSING DUCT HAD SEVERE CORROSION WHERE CONTACT BETWEEN THE LINE AND DUCT HAD OCCURRED, AND HAD 2 HOLES IN THE LINE.  WHEN THE OXYGEN WAS TURNED ON, OXYGEN WAS SPRAYED ON DUCT AND BEHIND SIDEWALL OF AIRCRAFT.  MANUFACTURED NEW LINE TO REPLACE CORRODED LINE.  INSTALLED NEW DUCT.  SPIRAL WRAPPED OXYGEN LINE WHERE CONTACT WITH DUCT OCCURS.
